# SDR AWXA9900211

- Difficulty date: May 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N332AW
- Make and model: Boeing 737-3B7
- Aircraft serial: 23384
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Gouged
- Location: Bs 380-520
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 380-520 RBL 45, SEAT TRACK GOUGED BEYOND LIMITS.  REMOVED SEAT TRACK FS 380-520 RBL 45 IAW SRM 51-40-02.  FABRICATED REPLACEMENT SEAT TRACKS PER SRM 53-30-52, FIG 1.  TREATED AND PRIMED SEAT TRACKS IAW SRM 51-20-01.  INSTALLED SEAT TRACKS FS 380-520 RBL IAW SRM 51-40-02.
